# SDR ABXA010913

- Difficulty date: June 14, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- Aircraft time: 56,894 hours, 25,077 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Out Of Adjust
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW WOULD NOT OPEN. ADJUSTED TOP WINDOW LOCK IAW DC-8 MM 56-10-03.
